How to manage the risks of Adderall addiction and dependency?

As a stimulant drug, Adderall increases the effects of norepinephrine and dopamine in the brain. These effects can cause the person to become either addicted or dependent on the medication. In some persons, even if the drug is consumed exactly as directed by the physician he or she may still face this problem because of the nature of the drug and the body becoming used to effects of the drug, without which it is unable to function efficiently. Managing the risks of Adderall addiction and dependency is possible by constantly monitoring for side effects and other unusual responses to taking this drug. By following the indicators given below, one can very well avoid becoming addicted or dependent on Adderall ADHD pills.

Avoiding Adderall addiction

Adderall addiction can be termed as the psychological behavior by the person who feels the need to take the drug in high doses knowing that it will produce harmful effects. Signs that the individual is addicted to the drug are the use of the medication even without being prescribed to take it, use the drug for other than its prescribed purpose, or more frequently and higher than the prescribed dose. Behaviors that characterize addiction to Adderall are uncontrollable desires to take the drug, take the pills even while knowing that it causes harm, and when using the drug becomes more important than any other activity.

One important aspect to avoiding addiction to Adderall is to not take the drug if it is not prescribed for you, as without the accurate dose one may consume more than the recommended limit in a day. Avoid habitual Adderall if there is no real need to take the drug. Always consult the physician before taking any stimulant medication like Adderall. The feelings that Adderall produces in people who do not have ADHD are very different from those who do. Avoid recreational use of Adderall and reduce the risk of addiction.

Adderall drug dependency – Managing the risks

Adderall dependency is more physiological as the body becomes too used to having the drug in the system and is unable to cope without its effects, resulting in drug dependence. This condition is characterized by severe withdrawal symptoms that occur when trying to discontinue taking the drug. Withdrawal syndrome can occur even in persons who take the drug according to the prescription. As it is a stimulant drug, doctors usually prescribe the lowest dose for patients with ADHD. Based on the response to the medication and the drug tolerance the dose may be accordingly increased. Discontinuing the Adderall course without consulting with the doctor can bring on the withdrawal side effects, as a gradual taper is required to be weaned off the medication completely. Signs that an individual may be undergoing withdrawal are sleep disorders, panic attacks, depression, anxiety, suicidal thoughts, lack of energy, lack of feeling any happy emotions, and lethargy when not taking the Adderall dose. To cope with this come down from the Adderall high, it is essential to get help from the healthcare provider.